# SDR SWIA201230940

- Difficulty date: June 5, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 29,313 hours, 41,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS AT 8A ARE INOPERATIVE.  (FLT 5473)  RELAMPED EMERGENCY LIGHTS.
